# SDR DALA2017022101446

- Difficulty date: February 20, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N1607B
- Make and model: Boeing 767332
- Aircraft serial: 30388
- Aircraft time: 74,634 hours, 9,848 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT 38000 FT ABOUT 3 HOURS INTO FLIGHT,  RECEIVED A FIRE WARING BELL AND AFT CREW SMOKE DETECTOR LIGHT.  F/A RESET THE SMOKE ALARM ON PANEL, NO HEAT OR SMOKE OBSERVED IN CREW REST COMPARTMENT.  PERFORMED A SMOKE DECTECTOR TEST IAW AMM 26-14-04, TESTS OK CHECKED SECURITY OF PLASTIC SHIELDS ON CABIN TEST UNITS FOUND OK. A/C OK FOR SERVICE.
